# SDR 2006002

- Difficulty date: August 25, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N131FL
- Make and model: Cvac 340CVAC
- Aircraft serial: 155
- Aircraft time: 44,311 hours, 43,250 cycles
- Engine: Allsn 501D13A
- Engine time: 9,216 hours, 8,275 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 4215AB1849
- Condition: Failed
- Location: Exhaust
- Part time: 350 hours, 350 cycles
- Component: Tail Pipe, Cvac
- Component part number: 90632323
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EXHAUST CLAMP FAILURE.
